hello herne - I'm sorry to learn you are once again in battle, it's now like back to the drawing board again, if I remember right you did get some respite for awhile after you first used the meds in 2010-11, did you stop the meds after that?
Just logged in after a few months here, got to clear around 950 messages, a long process but a few posts brought to my notice was one about sore long bones of legs and arms.
As you know I had a severe disseminated tissue infection of the face, nose, scalp and body, in legs in summer 2010 that was reactivated after using a natural estrogen hormone cream within only just a couple of months after using the cream. I felt them intensely all over everywhere repeating their ghastly cycles for well over a year, it was hell for sure.
There is definitely a connection between hormones, including steroids that stimulate the parasites
productivity and more than likely from their dormant eggs that have remained in body tissues.
Wish you all the willpower I know you possess to win this battle for sure, yo take care now xx